×

zbMATH — the first resource for mathematics

Corrigendum to: “Enumeration of Eulerian and unicursal planar maps”. (English) Zbl 1440.05120
Corrigendum to the authors’ paper [ibid. 282, No. 1–3, 209–221 (2004; Zbl 1051.05049)].
MSC:
05C30 Enumeration in graph theory
05C10 Planar graphs; geometric and topological aspects of graph theory
Software:
OEIS
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Liskovets, V. A.; Walsh, T. R.S., Enumeration of eulerian and unicursal planar maps, Discrete Math., 282, 209-221, (2004) · Zbl 1051.05049
[2] (Sloane, N. J.A., The On-Line Encyclopedia of Integer Sequences, (2018)), published electronically at https://oeis.org · Zbl 1439.11001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.